On rational functions of the best nonsymmetric approximations in integral metrics

  • O. V. Polyakov Днепропетр. нац. ун-т
  • N. O. Ruchaevskaya Днепропетр. нац. ун-т


We obtain theorems that characterize the degree of the rational function of the best $(\alpha, \beta)$ -approximation in the space $L_p$ and conditions under which the value of the best rational $(\alpha, \beta)$ -approximation is less than the best $(\alpha, \beta)$ -approximation by algebraic polynomials.
How to Cite
Polyakov, O. V., and N. O. Ruchaevskaya. “On Rational Functions of the Best Nonsymmetric Approximations in Integral Metrics”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 64, no. 11, Nov. 2012, pp. 1575-7, https://umj.imath.kiev.ua/index.php/umj/article/view/2683.
Short communications